# SDR DALA2025020500894

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0794198) CORROSION ON FLOOR BEAM AT AFT WET AREA BS947 RBL50 WL208. REPAIRED PER B737-900 SRM 53-70-51-2R-5, REPAIR 5.
